MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC 4 HOLE STRAIGHT PLATE ORTHOLOC 3DI SMALL BONES; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC 4 HOLE STRAIGHT PLATE ORTHOLOC 3DI SMALL BONES; PLATE, FIXATION, BONE
Catalog Number 52020304
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted in the patient.
 
Event or Problem Description
A patient underwent surgery during which a small bones straight plate (52020304) was implanted.Subsequently, the plate broke, as confirmed by an in-clinic x-ray.The patient approached the physician regarding a potential issue with the product, and the physician saw the patient for further evaluation.The physician believes the patient was compliant with mobilization instructions.The patient noticed the event due to foot pain and sought an x-ray, but the exact date is uncertain.The implant was initially used for a non-displaced 5th metatarsal base fracture (ao classification).The event is currently being managed without a revision procedure, and the patient is using a bone stimulator.

Brand Name
4 HOLE STRAIGHT PLATE ORTHOLOC 3DI SMALL BONES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17848642
Report Number3010667733-2023-00548
Device Sequence Number7182703
Product Code HRS
UDI-Device Identifier00840420185426
UDI-Public00840420185426
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K163039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number52020304
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexUnknown